Alert archive / Texas / Flash Flood Warnings in 2009

Flash Flood Warning 56, NWS Austin/San Antonio, TX

October 4, 2009Lee County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 4, 2009, 3:26 PM CDT for Lee County, Texas. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 4, 2009, 3:26 PM CDT (20:26 UTC)
Expired
Oct 4, 2009, 4:44 PM CDT
In force
78 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Lee County, TX

The radar

The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2009-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2009-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
437 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 042026
FFWEWX
TXC287-042330-
/O.NEW.KEWX.FF.W.0056.091004T2026Z-091004T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT SUN OCT 4 2009

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEE COUNTY...

* UNTIL 630 PM CDT.

* AT 321 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING 
  FROM SHOWERS AND THUNDERSTORMS MOVING EASTWARD ACROSS LEE COUNTY.
  RAINFALL RATES WERE ESTIMATED AT 1 TO 2 INCHES AN HOUR ACROSS
  SOUTHERN LEE COUNTY FROM SOUTH OF HILLS TO SOUTH OF GIDDINGS.
  PREVIOUS RAINS HAVE SATURATED THE GROUND...SO ADDITIONAL RAINFALL
  WILL RESULT IN RAPID RUNOFF AND FLASH FLOODING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FEDOR...
  TANGLEWOOD...LEXINGTON AND DIME BOX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RUNOFF FROM HEAVY RAIN WILL FLOOD CREEKS, STREAMS, STREET
INTERSECTIONS, CULVERTS AND UNDERPASSES. LOW LYING PLACES THAT
NORMALLY FLOOD COULD BECOME DEATH TRAPS. DO NOT CROSS ANY FLOODED
AREA. TURN AROUND DONT DROWN.

&&

LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
      3026 9709 3041 9733 3046 9716 3057 9697
      3053 9691 3047 9690 3039 9679 3033 9675
      3031 9666 3029 9665

$$
1 follow-up statement
000 
WGUS74 KEWX 042144
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 PM CDT SUN OCT 4 2009

TXC287-042152-
/O.CAN.KEWX.FF.W.0056.000000T0000Z-091004T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-
444 PM CDT SUN OCT 4 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LEE COUNTY...

AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
SHOWERS AND THUNDERSTORMS HAD DEVELOPED SOUTH OF LEE COUNTY...CLOSER 
TO INTERSTATE 10. THE FLASH FLOOD THREAT HAS TEMPORARILY DIMINISHED 
AND THE FLASH FLOOD WARNING IS NO LONGER NEEDED. 

LAT...LON 3024 9675 3020 9676 3015 9682 3004 9703
      3026 9709 3041 9733 3046 9716 3057 9697
      3053 9691 3047 9690 3039 9679 3033 9675
      3031 9666 3029 9665

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 3:00 PM CDT, 26 minutes earlier.

Area forecast discussion, Oct 4, 3:00 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
300 PM CDT SUN OCT 4 2009

.DISCUSSION...
THIS AFTERNOON SHOWERS AND THUNDERSTORMS WERE ONGOING ALONG AND
NORTH OF A LINE FROM FREDERICKSBURG EASTWARD TO LA GRANGE. THIS
ACTIVITY WAS OCCURRING ALONG THE QUASI-STATIONARY FRONTAL BOUNDARY.
THE RADAR LOOP ALSO DEPICTS CONVECTION BEGINNING TO FIRE SOUTH OF
THIS BOUNDARY...MOVING NORTHEASTWARD RESULTING IN MERGING CELLS.
THUS THE THREAT OF HEAVY RAINFALL AND FLASH FLOODING CONTINUES
ACROSS THE WATCH AREA THROUGH 7 PM THIS EVENING.

RAIN WILL CONTINUE IN THE FORECAST FOR ALL OF THIS WEEK. SOUTH
CENTRAL TEXAS WILL REMAIN IN THE GULF MOISTURE AND MINOR
DISTURBANCES IN THE SOUTHWEST FLOW ALOFT WILL AID IN DAY TO DAY
CONVECTION. RAIN CHANCES WILL INCREASE TUESDAY INTO WEDNESDAY AS
A WEAK FRONTAL BOUNDARY MOVES INTO THE HILL COUNTRY AND BECOMES
STATIONARY. THIS BOUNDARY WILL MOVE NORTH OF OUR CWFA ON WEDNESDAY
NIGHT.

THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS THIS WEEK WILL BE
ON FRIDAY. THIS WILL BE ASSOCIATED WITH A COLD FRONT THAT WILL
ACTUALLY MOVE THROUGH SOUTH CENTRAL TEXAS...REACHING THE GULF
COAST FRIDAY EVENING. A DRY AND STABLE AIRMASS WILL FOLLOW THE
FROPA WHICH WILL RESULT IN A DRY AND MILD UPCOMING WEEKEND.

GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT ATTM...SO THE FCST IS
BASE ON THE GFS. NAM TEMPS AND POPS ARE THE OUTLIER THIS TIME
AROUND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              67  84  76  91  75 /  40  30  20  40  30
AUSTIN BERGSTROM INTL AIRPORT  67  84  74  91  74 /  40  30  20  40  30
NEW BRAUNFELS MUNI AIRPORT     69  86  74  92  74 /  40  30  20  30  30
BURNET MUNI AIRPORT            65  80  74  89  71 /  40  30  20  40  40
DEL RIO INTL AIRPORT           71  89  76  91  76 /  20  20  20  30  20
GEORGETOWN MUNI AIRPORT        66  82  74  89  72 /  40  30  20  40  40
HONDO MUNI AIRPORT             72  88  75  92  75 /  30  20  20  30  20
SAN MARCOS MUNI AIRPORT        67  85  74  91  74 /  40  30  20  30  30
LA GRANGE - FAYETTE REGIONAL   68  86  75  91  75 /  40  30  20  30  20
SAN ANTONIO INTL AIRPORT       72  86  77  91  76 /  40  30  20  30  30
STINSON MUNI AIRPORT           72  88  76  92  76 /  40  20  20  20  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...FAYETTE...GILLESPIE...GONZALES...GUADALUPE...
HAYS...KARNES...KENDALL...LAVACA...LEE...LLANO...TRAVIS...
WILLIAMSON...WILSON.

&&

13/02
Hazardous weather outlook, Oct 4, 5:38 AM CDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT SUN OCT 4 2009

TXZ171>173-186>194-204>209-219>225-051045-
LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO-
HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-
FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-
538 AM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM. AN UPPER LEVEL
DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY. THIS
FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE AND RESULT IN
WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGHOUT THE DAY. LOCALLY
HEAVY RAINFALL IS EXPECTED. NEW RAINFALL AMOUNTS WILL AVERAGE ONE
TO THREE INCHES. ISOLATED HIGHER TOTALS OF FOUR TO FIVE INCHES OR
MORE IS POSSIBLE. THE ADDITIONAL RAINFALL MAY QUICKLY RUNOFF AND
CAUSE FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ183>185-202-203-217-218-228-051045-
VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT-
538 AM CDT SUN OCT 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS SOUTH CENTRAL TEXAS
TODAY. THIS FEATURE WILL COMBINE WITH DEEP ATMOSPHERIC MOISTURE
AND RESULT IN PERIODS OF SHOWERS AND THUNDERSTORMS THROUGHOUT THE
DAY. NEW RAINFALL AMOUNTS WILL AVERAGE ONE HALF OF AN INCH TO ONE
INCH. ISOLATED HIGHER TOTALS OF ONE AND A HALF TO TWO INCHES OR
MORE IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Oct 4, 12:55 PM CDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1255 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             1 SW KINGSBURY          29.64N  97.83W
10/03/2009  E0.75 INCH       GUADALUPE          TX   COCORAHS

&&

EVENT NUMBER EWX0900153

JPB
Local storm report, Oct 4, 12:58 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       3 NE SPRING BRANCH      29.89N  98.37W
10/03/2009  M2.90 INCH       COMAL              TX   COCORAHS

            2.90 INCHES OF RAIN OVER AN HOUR AND A HALF NEAR SPRING
            BRANCH.

0330 PM     FLASH FLOOD      TIMBERWOOD PARK         29.71N  98.48W
10/03/2009                   BEXAR              TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED 2.5 INCHES OF RAIN AROUND
            TIMBERWOOD PARK

0444 PM     HAIL             MCQUEENEY               29.60N  98.05W
10/03/2009  E0.25 INCH       GUADALUPE          TX   TRAINED SPOTTER

            TRAINED SPOTTER OBSERVED PEA SIZED HAIL AROUND 440 PM.

0450 PM     HEAVY RAIN       3 WSW NEW BRAUNFELS     29.68N  98.16W
10/03/2009  M1.27 INCH       COMAL              TX   COCORAHS

            COCORAHS OBSERVER REPORTED 1.27 INCHES SO FAR... WITH
            0.76 INCHES IN THE PAST 19 MINUTES.

0500 PM     HEAVY RAIN       6 WNW ZORN              29.79N  98.06W
10/03/2009  M2.10 INCH       COMAL              TX   CO-OP OBSERVER

            2.10 INCHES OF RAIN NORTH NORTHEAST OF NEW BRAUNFELS.

0505 PM     HAIL             1 SW KINGSBURY          29.64N  97.83W
10/03/2009  E0.75 INCH       GUADALUPE          TX   COCORAHS

0514 PM     FLASH FLOOD      8 SE CEDAR CREEK        29.99N  97.42W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            LOWER REDROCK ROAD AT FM 535 CLOSED DUE TO FLOODING.

0514 PM     FLASH FLOOD      6 S CEDAR CREEK         30.00N  97.51W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM812 AT FM672 CLOSED DUE TO FLOODING.

0514 PM     FLASH FLOOD      5 SSW CEDAR CREEK       30.02N  97.54W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            HIGHVIEW RANCH ROAD AT FM 812 CLOSED DUE TO FLOODING.

0514 PM     FLASH FLOOD      9 SSE CEDAR CREEK       29.97N  97.44W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM20 AT CEDAR HOLLOW CLOSED DUE TO FLOODING.

0543 PM     FLASH FLOOD      3 E ROSANKY             29.93N  97.25W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            FM 535 BETWEEN SMITHVILLE AND ROSANKY CLOSED DUE TO 3-4
            INCHES OF WATER COVERING THE ROAD.

0700 PM     FLASH FLOOD      3 NE ROSANKY            29.97N  97.27W
10/03/2009                   BASTROP            TX   EMERGENCY MNGR

            WATER RESCUE CURRENTLY ONGOING ON FM 535 BETWEEN
            SMITHVILLE AND ROSANKY

0705 PM     HEAVY RAIN       6 SW BASTROP            30.04N  97.36W
10/03/2009  M2.79 INCH       BASTROP            TX   COCORAHS

            2.79 INCHES SO FAR... WITH 1.95 INCHES IN THE PAST 2
            HOURS.

0500 AM     FLASH FLOOD      2 N WINDCREST           29.55N  98.38W
10/04/2009                   BEXAR              TX   COUNTY OFFICIAL

            WEIDNER RD AT SCHERTZ RD CLOSED NUMEROUS RDS CLOSED IN
            CO.

0628 AM     HEAVY RAIN       7 SE NEW BERLIN         29.40N  98.01W
10/04/2009  M5.80 INCH       GUADALUPE          TX   COCORAHS

            5.80 INCHES OF RAIN OVER TWO HOURS 6 MILES SOUTHEAST OF
            NEW BERLIN.

0652 AM     HEAVY RAIN       SMILEY                  29.27N  97.64W
10/04/2009  M3.49 INCH       GONZALES           TX   COCORAHS

            3.49 INCHES OF RAIN WITH 2.14 INCHES OF RAIN IN THE
            PAST 30 MINS NEAR SMILEY.

0700 AM     HEAVY RAIN       4 NW LIVE OAK           29.59N  98.39W
10/04/2009  M11.13 INCH      BEXAR              TX   COCORAHS

            MOSTLY FELL BETWEEN 4 AM AND 7 AM

0709 AM     HEAVY RAIN       3 WSW NEW BRAUNFELS     29.69N  98.17W
10/04/2009  M5.78 INCH       COMAL              TX   COCORAHS

            5.78 INCHES OF RAIN REPORTED NEAR NEW BRAUNFELS WITH
            2.12 INCHES OCCURING OVER THE PAST 30 MINS.

0730 AM     HEAVY RAIN       2 WNW GARDEN RIDGE      29.64N  98.32W
10/04/2009  M7.16 INCH       COMAL              TX   COCORAHS

            7.16 INCHES REPORTED OVER 24 HOURS WITH 6.55 INCHES
            OVER THE PAST 12 HOURS NEAR GARDEN RIDGE.

0802 AM     FLASH FLOOD      5 SW NEW BRAUNFELS      29.65N  98.18W
10/04/2009                   GUADALUPE          TX   TRAINED SPOTTER

            SPOTTER ON SOUTH I-35 REPORTED WATER ON THE ROAD
            BETWEEN EXIT 180 AND 183.

0821 AM     HEAVY RAIN       6 N SAN MARCOS          29.96N  97.93W
10/04/2009  M6.32 INCH       HAYS               TX   COCORAHS

            6.32 INCHES OF RAIN OVER 24 HOURS WITH 4.32 INCHES OVER
            THE PAST 19 HOURS.

0840 AM     HEAVY RAIN       7 SE NEW BERLIN         29.40N  98.02W
10/04/2009  M8.01 INCH       GUADALUPE          TX   COCORAHS

            8.01 INCHES REPORTED OVER 24 HOURS WITH 2.21 INCHES
            OVER THE PAST 51 MINS.

0900 AM     FLASH FLOOD      SEGUIN                  29.58N  97.97W
10/04/2009                   GUADALUPE          TX   LAW ENFORCEMENT

            GUADALUPE COUNTY SHERIFFS OFFICE REPORTS OVER 30 ROAD
            CLOSURES ACROSS THE COUNTY DUE TO WATER OVER THE
            ROADWAYS

0910 AM     FLASH FLOOD      2 N NIXON               29.30N  97.76W
10/04/2009                   GONZALES           TX   EMERGENCY MNGR

            HWY 80 AT FM 1117 CLOSED DUE TO FLOODING.

0911 AM     FLASH FLOOD      4 E HOLLYWOOD PARK      29.60N  98.42W
10/04/2009                   BEXAR              TX   DEPT OF HIGHWAYS

            BULVERDE ROAD AT CLASSEN ROAD CLOSED DUE TO FLOODING.

0921 AM     HEAVY RAIN       8 SSW CUERO             28.99N  97.34W
10/04/2009  M1.05 INCH       DEWITT             TX   COCORAHS

            1.05 INCHES IN THE PAST 16 MINS SOUTH SOUTHWEST OF
            CUERO.

0932 AM     FLASH FLOOD      6 NNE GARDEN RIDGE      29.71N  98.24W
10/04/2009                   COMAL              TX   NWS EMPLOYEE

            FM 1863 IS CLOSED DUE TO FLOODING.

0934 AM     FLASH FLOOD      1 SW HOCHHEIM           29.31N  97.31W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            STATE HIGHWAY 111 EAST OF HOCHHEIM CLOSED DUE TO
            FLOODING.

0940 AM     FLASH FLOOD      4 NNW YOAKUM            29.35N  97.16W
10/04/2009                   LAVACA             TX   LAW ENFORCEMENT

            STATE HIGHWAY 95 FROM MOULTON TO YOAKUM CLOSED DUE TO
            FLOODING.

0946 AM     HEAVY RAIN       2 SE SEGUIN             29.56N  97.94W
10/04/2009  M1.95 INCH       GUADALUPE          TX   COCORAHS

            1.95 INCHES OF RAIN NEAR SEGUIN OVER THE PAST 2 HOURS.

1000 AM     FLASH FLOOD      1 W HOCHHEIM            29.32N  97.32W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            HWY US183 CLOSED FROM 9 AM TO 11 AM DUE TO HIGH WATER.

1012 AM     FLASH FLOOD      4 N NEW BERLIN          29.52N  98.10W
10/04/2009                   GUADALUPE          TX   LAW ENFORCEMENT

            CR465 NEAR SANTA CLARA CLOSED DUE TO FLOODING. OTHER
            CLOSED ROADS IN THE COUNTY INCLUDE CRS 775...539... 467

1028 AM     HEAVY RAIN       YOAKUM                  29.29N  97.15W
10/04/2009  M11.00 INCH      DEWITT             TX   PUBLIC

            24 HOUR RAINFALL... MOSTLY SINCE 6 AM

1115 AM     FLASH FLOOD      7 SSE HOCHHEIM          29.22N  97.27W
10/04/2009                   DEWITT             TX   LAW ENFORCEMENT

            HIGHWAY 77 AND 77A FROM CUERO TO YOAKUM ARE CLOSED DUE
            TO FLOODING.

&&

EVENT NUMBER EWX0900120 EWX0900121 EWX0900122 EWX0900123 EWX0900128
EWX0900153 EWX0900124 EWX0900125 EWX0900126 EWX0900127 EWX0900129
EWX0900131 EWX0900130 EWX0900150 EWX0900132 EWX0900134 EWX0900148
EWX0900133 EWX0900135 EWX0900136 EWX0900137 EWX0900138 EWX0900139
EWX0900140 EWX0900141 EWX0900144 EWX0900142 EWX0900143 EWX0900145
EWX0900146 EWX0900151 EWX0900147 EWX0900149 EWX0900152

JPB
Local storm report, Oct 4, 1:13 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0103 PM     FLASH FLOOD      1 WNW ROUND ROCK        30.52N  97.69W
10/04/2009                   WILLIAMSON         TX   TRAINED SPOTTER

            SPOTTER REPORTED STREET FLOODING IN THE BRUSHY CREEK
            AREA.

&&

EVENT NUMBER EWX0900154

CJM
Local storm report, Oct 4, 2:29 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       5 NNE PFLUGERVILLE      30.50N  97.59W
10/04/2009  M1.80 INCH       TRAVIS             TX   COCORAHS

            1.80 INCHES NORTH OF PFLUGERVILLE WITH 1.75 INCHES OVER
            THE PAST 70 MINS.

&&

EVENT NUMBER EWX0900155

CJM
Local storm report, Oct 4, 2:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
249 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0234 PM     FLASH FLOOD      2 NNE JONESTOWN         30.52N  97.92W
10/04/2009                   TRAVIS             TX   DEPT OF HIGHWAYS

            23400 BLOCK OF NAMELESS RD CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER EWX0900156

JPB
Local storm report, Oct 4, 3:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT SUN OCT 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0315 PM     FLOOD            4 SSW JOLLYVILLE        30.40N  97.78W
10/04/2009                   TRAVIS             TX   PUBLIC

            BULL CREEK ON OLD SPICE RD AT CROSSING NUMBER7 IS
            FLOODED... FLOOD GAUGE IS AT 18 INCHES

&&

EVENT NUMBER EWX0900157

AKF

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 7:11 PM CDTFlash Flood WarningEWXBastrop, Fayette2 hr
Oct 3, 9:25 PM CDTAreal Flood AdvisoryEWXBexar, Caldwell, Comal, Guadalupe, Hays110 min
Oct 4, 12:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
Oct 4, 12:57 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Wilson108 min
Oct 4, 3:06 AM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays114 min
Oct 4, 3:12 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 3:59 AM CDTFlash Flood WatchEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more21 hr
Oct 4, 4:41 AM CDTFlash Flood WarningEWXGonzales, Guadalupe, Wilson2 hr
Oct 4, 5:11 AM CDTFlash Flood WarningEWXBexar2 hr
Oct 4, 5:55 AM CDTFlash Flood WarningEWXComal, Guadalupe80 min
Oct 4, 6:36 AM CDTAreal Flood AdvisoryEWXAtascosa, Frio114 min
Oct 4, 6:46 AM CDTFlash Flood WarningEWXDeWitt, Gonzales4 hr
Oct 4, 7:07 AM CDTFlash Flood WarningEWXBexar3 hr
Oct 4, 7:15 AM CDTFlash Flood WarningEWXComal, Guadalupe, Wilson3 hr
Oct 4, 8:25 AM CDTAreal Flood AdvisoryEWXKarnes110 min
Oct 4, 8:41 AM CDTFlash Flood WarningEWXLavaca3 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt69 hr
Oct 4, 12:26 PM CDTRiver Flood WarningEWXDeWitt45 hr
Oct 4, 12:35 PM CDTRiver Flood WarningEWXComal, Guadalupe4 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar, Wilson30 hr
Oct 4, 1:16 PM CDTRiver Flood WarningEWXBexar27 hr
Oct 4, 1:19 PM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Llano, Travis, Williamson116 min
Oct 4, 2:34 PM CDTAreal Flood AdvisoryEWXBastrop, Lee116 min
Oct 4, 3:07 PM CDTAreal Flood AdvisoryEWXCaldwell113 min
Oct 4, 3:46 PM CDTAreal Flood AdvisoryEWXFayette119 min
Oct 4, 5:22 PM CDTAreal Flood AdvisoryEWXDeWitt, Gonzales, Lavaca3 hr
Oct 4, 6:34 PM CDTSevere Thunderstorm WarningEWXVal Verde56 min

Nearby

Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.